# SDR CALA2025062605920

- Difficulty date: June 22, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N33292
- Make and model: Boeing 737824
- Aircraft serial: 33455
- Aircraft time: 60,920 hours, 22,377 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PER SRM 53-00-01-2R-12 SEC. 5(B), AFTER 50,000 TOTAL AIRPLANE CYCLES, PERFORM INTERNAL DETAILED VISUAL (DET) IN SPECTIONS AT 15,000 FLIGHT CYCLE INTERVALS OF THE REPAIR AREA FO R SKIN CRACKS AT THE OUTER PERIMETER ROW OF FASTENERS COMMON TO THE REPAIR DOUBLER AND FILLER. CONCURRENTLY, PERFORM EXTERNAL DE TAILED VISUAL (DET) INSPECTIONS OF THE ENTIRE REPAIR DOUBLER FOR CRACKS, LOOSE OR MISSING FASTENERS.AFTER 50,000 TOTAL AIRPLANE CYCLES, PERFORM INTERNAL DETAILED VISUAL (DET) INSPECTIONS AT 15,000 FLIGHT CYCLE INTERVALS OF THE REPAIR AREA FOR SKIN CRACKS AT THE OUTER PERIMETER ROW OF FASTENERS COMMON TO THE REPAIR DOUBLER AND FILLER. CONCURRENTLY, PERFORM EXTERNAL DETAILED VISUAL (DET) INSPECTIONS OF THE ENTIRE REPAIR DOUBLER FOR CRACKS, LOOSE OR MISSING FASTENERS. TOMC APPROVED TO PERFORM AN INSPECTION AT AN INITIAL THRESHOLD OF 50,000 TOTAL AC FLT CYCS AND CONCURRENT INSPECTIONS AT 15,000 FLT CYCS OF AN EXTERNAL DETAILED VISUAL (DET) INSPECTIONS OF THE ENTIRE REPAIR DOUBLER FOR CRACKS, LOOSE OR MISSING FASTENERS CONCURRENTLY WITH THE REQUIRED DET INSPECTIONS FOLLOWING THE THRESHOLD.
